Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Classification theory for Hardy classes of analytic functions


Author: Dennis A. Hejhal
Journal: Bull. Amer. Math. Soc. 77 (1971), 767-771
MSC (1970): Primary 30A44, 30A48, 30A78, 31C15
MathSciNet review: 0281907
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A44, 30A48, 30A78, 31C15

Retrieve articles in all journals with MSC (1970): 30A44, 30A48, 30A78, 31C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12801-X
PII: S 0002-9904(1971)12801-X